# SDR SWAA2014050727757

- Difficulty date: May 5, 2014
- Submitted: May 8, 2014
- Operation: Air carrier
- Aircraft: N389SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26592
- Aircraft time: 64,282 hours, 52,454 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31354
- Condition: Out Of Position
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMER EVAC SLIDE OUT OF POSITION.  REPOSITIONED SLIDE IAW AMM.
